RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 3, Pages 323–327 (Mi dan4737)  

This article is cited in 3 scientific papers (total in 4 papers)

CONTROL THEORY

Optimal damping of forced oscillations with respect to the output of a system

V. A. Yakubovich

Saint Petersburg State University

Full text: PDF file (429 kB)

English version:
Doklady Mathematics, 1994, 39:7, 477–481

Bibliographic databases:
UDC: 519.6+517.9:62-50
Received: 21.01.1994

Citation: V. A. Yakubovich, “Optimal damping of forced oscillations with respect to the output of a system”, Dokl. Akad. Nauk, 337:3 (1994), 323–327; Dokl. Math., 39:7 (1994), 477–481

Citation in format AMSBIB
\Bibitem{Yak94}
\by V.~A.~Yakubovich
\paper Optimal damping of forced oscillations with respect to the output
of a system
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 3
\pages 323--327
\mathnet{http://mi.mathnet.ru/dan4737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298307}
\zmath{https://zbmath.org/?q=an:0847.93033}
\transl
\jour Dokl. Math.
\yr 1994
\vol 39
\issue 7
\pages 477--481


Linking options:
  • http://mi.mathnet.ru/eng/dan4737
  • http://mi.mathnet.ru/eng/dan/v337/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Brusin, D. Yu. Samokhin, “Solution of the Problem of $H^{\infty}$-control in the Presence of Regular Nonlinearities”, Autom. Remote Control, 64:10 (2003), 1517–1526  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Vorotnikov, “Partial stability and control: The state-of-the-art and development prospects”, Autom. Remote Control, 66:4 (2005), 511–561  mathnet  crossref  mathscinet  zmath  elib  elib
    3. A. Kh. Gelig, G. A. Leonov, A. L. Fradkov, “Vladimir Andreevich Yakubovich”, Autom. Remote Control, 67:10 (2006), 1530–1546  mathnet  crossref  mathscinet  zmath  elib
    4. A. S. Matveev, “Theory of optimal control in the works of V. A. Yakubovich”, Autom. Remote Control, 67:10 (2006), 1645–1698  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020